ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

February 2015 , Volume 8 , Issue 1

Issue on numerical methods based on homogenization and two-scale convergence

Select all articles

Export/Reference:

An attempt at classifying homogenization-based numerical methods
Emmanuel Frénod
2015, 8(1): i-vi doi: 10.3934/dcdss.2015.8.1i +[Abstract](1217) +[PDF](333.4KB)
Variance reduction using antithetic variables for a nonlinear convex stochastic homogenization problem
Frédéric Legoll and William Minvielle
2015, 8(1): 1-27 doi: 10.3934/dcdss.2015.8.1 +[Abstract](909) +[PDF](734.3KB)
Deterministic homogenization for media with barriers
Vsevolod Laptev
2015, 8(1): 29-44 doi: 10.3934/dcdss.2015.8.29 +[Abstract](844) +[PDF](2720.1KB)
Paralic confinement computations in coastal environment with interlocked areas
Jean-Philippe Bernard, Emmanuel Frénod and Antoine Rousseau
2015, 8(1): 45-54 doi: 10.3934/dcdss.2015.8.45 +[Abstract](1146) +[PDF](1226.5KB)
Homogenization of thermal-hydro-mass transfer processes
Shixin Xu and Xingye Yue
2015, 8(1): 55-76 doi: 10.3934/dcdss.2015.8.55 +[Abstract](899) +[PDF](490.4KB)
Multi-scales H-measures
Luc Tartar
2015, 8(1): 77-90 doi: 10.3934/dcdss.2015.8.77 +[Abstract](737) +[PDF](207.7KB)
Reduced basis finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems
Assyr Abdulle, Yun Bai and Gilles Vilmart
2015, 8(1): 91-118 doi: 10.3934/dcdss.2015.8.91 +[Abstract](1171) +[PDF](2311.7KB)
Error control and adaptivity for heterogeneous multiscale approximations of nonlinear monotone problems
Patrick Henning and Mario Ohlberger
2015, 8(1): 119-150 doi: 10.3934/dcdss.2015.8.119 +[Abstract](1010) +[PDF](1889.8KB)
Two-Scale numerical simulation of sand transport problems
Ibrahima Faye, Emmanuel Frénod and Diaraf Seck
2015, 8(1): 151-168 doi: 10.3934/dcdss.2015.8.151 +[Abstract](1255) +[PDF](2811.4KB)
An exponential integrator for a highly oscillatory vlasov equation
Emmanuel Frénod, Sever A. Hirstoaga and Eric Sonnendrücker
2015, 8(1): 169-183 doi: 10.3934/dcdss.2015.8.169 +[Abstract](1174) +[PDF](667.3KB)
Application of Lie transform techniques for simulation of a charged particle beam
Mathieu Lutz
2015, 8(1): 185-221 doi: 10.3934/dcdss.2015.8.185 +[Abstract](815) +[PDF](740.9KB)
Geometric two-scale convergence on manifold and applications to the Vlasov equation
Aurore Back and Emmanuel Frénod
2015, 8(1): 223-241 doi: 10.3934/dcdss.2015.8.223 +[Abstract](1095) +[PDF](433.2KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]